MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CCNWH)885; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CCNWH)885; GENERAL SURGERY TRAY (KIT)
Model Number SAN41CCNWI
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
The customer reported linting blue non-xray cotton towels, pwtb04-stm, from the cardiac catheterization pack/san41ccnwi.The procedure performed was a percutaneous coronary intervention.There was no patient injury or delay for the procedure.Mdr being reported based on potential risk to the patient.

Brand Name
CARDIAC CATH PACK (CCNWH)885
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9501057
Report Number1423537-2019-00383
Device Sequence Number2396216
Product Code LRO
UDI-Device Identifier10888439347180
UDI-Public10888439347180
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN41CCNWI
Device Catalogue NumberSAN41CCNWI
Device Lot Number329342
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/20/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;